Is Seasonique affecting my body already?


Q: I had unprotected sex on July 4th and at the time was not taking birth control regularly. On the 10th, I noticed Brown and pink discharge, and I have since started taking Seasonique and am exhibiting symptoms of pregnancy which could quite possibly also be side effects of birth control , such as fatigue and frequent urination. I have taken a test but it came back as negative, today begins the second day of my missed period.I have been on the pill for almost two weeks straight.Could the pill be affecting my body already?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon